Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

New integer factorizations


Author: Thorkil Naur
Journal: Math. Comp. 41 (1983), 687-695
MSC: Primary 11Y05
MathSciNet review: 717713
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New factorizations of Fibonacci numbers, Lucas numbers, and numbers of the form $ {2^n} \pm 1$ are presented together with the strategy (a combination of known factorization methods) used to obtain them.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y05

Retrieve articles in all journals with MSC: 11Y05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1983-0717713-2
PII: S 0025-5718(1983)0717713-2
Article copyright: © Copyright 1983 American Mathematical Society